Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Done bartholin cyst excision. Thick, white drainage. Tender, painful. Taken antibiotics with no relief

I had a large bartholin cyst excised on Wednesday. She said it drained as much as a large egg. It does not seem to be getting better. It looks like a white cottage cheese substance has blocked the opening. It's still very tender and painful. I have done sits baths with no relief. I am finishing a 5 day course of antibiotics. Does it need to be excised and drained again?
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
HI in my opinion yes you may need another checkup by your doctor if need be she would repeat the may require a culture and sensitivity test to know exactly whivh antibiotic to take you should take NSAIDS pain killers like ibuprofen or diclofenac,keep on taking sitz bath,you may need daily dressing and cleaning of wound.keep the area thourghly clean with use of antiseptics.
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor